MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A nalu peripheral nerve stimulator system was implanted on (b)(6) 2025 to treat knee pain.In (b)(6) 2025 the patient reported reduction in therapy being delivered and testing of the system found open circuit impedance readings on one of the implanted leads.Some level of pain relief was able to be achieved at that time with use of a single lead.In (b)(6) 2025 the system was assessed and imaging showed that the implanted lead had migrated and fractured, requiring surgical intervention to correct.On (b)(6) 2025 the patient was seen for a system revision.The procedure became more invasive than the physician had anticipated and the decision was made to remove the system and allow healing before introducing a new system.
 
Additional Manufacturer Narrative
The patient reported that there have been no recent falls or other events that are likely to have caused or contributed to the migration or fracture of the implanted lead.The information available does not allow for any definitive conclusions to be drawn as to the cause of the component failure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22343162
Report Number3015425075-2025-00191
Device Sequence Number20960537
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public(01)00812537037370(11)250102(17)280102(10)9458446
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9458446
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown